# SDR CALA2017121804498

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 60,807 hours, 20,625 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 141A81864
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE L1 DOOR UPPER HINGE FITTING. REMOVED AND REPLACED UPPER FUSELAGE HINGE FITTING AT L1 DOOR P/N 141A8186-4 PER SRM 51-40-02 REF BOEING DWG # 141A8180.
